# SDR 2021FA0000291

- Difficulty date: September 16, 2021
- Submitted: October 19, 2021
- Operation: General aviation
- Aircraft: N364TA
- Make and model: Snias AS350B3
- Aircraft serial: 7593
- Engine: Tmeca ARRIEL2D
- System (JASC): 6220 · Main Rotor Head
- Part: Sleeve
- Part number: 350A3418502
- Part serial: M8201
- Condition: Cracked
- Location: M/R Head
- Part time: 5,499 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROTINE M/R BLADE INSTALLION, TECNICIAN FOUND LOWER SLEEVE BLADE PIN BUSH CRACKED.
